Thumbnail
Access Restriction
Subscribed

Author Chaudhuri, R. ♦ Rao, A. N. V.
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1986
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract It is proved that the production probabilities of a probabilistic context-free grammar may be obtained as the limit of the estimates inferred from an increasing sequence of randomly drawn samples from the language generated by the grammar.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1986-08-10
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 33
Issue Number 4
Page Count 4
Starting Page 702
Ending Page 705


Open content in new tab

   Open content in new tab
Source: ACM Digital Library